On α(·)-monotone multifunctions and differentiability of γ-paraconvex functions

Tom 133 / 1999

S. Rolewicz Studia Mathematica 133 (1999), 29-37 DOI: 10.4064/sm-133-1-29-37

Streszczenie

Let (X,d) be a metric space. Let Φ be a family of real-valued functions defined on X. Sufficient conditions are given for an α(·)-monotone multifunction $Γ: X → 2^Φ$ to be single-valued and continuous on a weakly angle-small set. As an application it is shown that a γ-paraconvex function defined on an open convex subset of a Banach space having separable dual is Fréchet differentiable on a residual set.

Autorzy

  • S. Rolewicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek